# SDR COMA0160378

- Difficulty date: May 21, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 11,314 hours, 10,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017373
- Condition: Cracked
- Location: Fuselage
- Part time: 11,314 hours, 10,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL J-ANGLE CLIP LOCATED INSIDE OF CBPI AT LBL 9 WAS FOUND CRACKED.  PERFORMED A MAJOR REPAIR BY REPLACING VERTICAL J-ANGLE P/N 600-34017-373 IAW WVAC EO 601R-53-2475.
